Search - Archive ouverte HAL Access content directly

Filter your results

719 Results
Deposit type : Fulltext
Image document

Existence and stability for a non-local isoperimetric model of charged liquid drops

Michael Goldman , Matteo Novaga , Berardo Ruffini
Archive for Rational Mechanics and Analysis, 2015
Journal articles hal-00878678v4
Image document

Nucleation barriers at corners for cubic-to-tetragonal phase transformation

Peter Bella , Michael Goldman
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 2015
Journal articles hal-00907944v1
Image document

On the controllability of the Navier-Stokes equation in spite of boundary layers

Jean-Michel Coron , Frédéric Marbach , Franck Sueur
Mathematical Analysis of Viscous Incompressible Fluid, Nov 2016, Kyoto, Japan. pp.162-180
Conference papers hal-01492722v1
Image document

Obstructions quadratiques à la contrôlabilité, de la dimension finie à la dimension infinie

Frédéric Marbach
Séminaire Laurent Schwartz - EDP et applications, Apr 2017, Saclay, France. ⟨10.5802/slsedp.106⟩
Conference papers hal-01550938v1
Image document

Error estimation for linear and nonlinear eigenvalue problems arising from electronic structure calculation

Geneviève Dusson
Mathematical Physics [math-ph]. Université Pierre et Marie Curie - Paris VI, 2017. English. ⟨NNT : 2017PA066238⟩
Theses tel-01689793v1
Image document

High-order filtered schemes for time-dependent second order HJB equations

Olivier Bokanowski , Athena Picarelli , Christoph Reisinger
Preprints, Working Papers, ... hal-01368202v2
Image document

Geometric control condition for the wave equation with a time-dependent observation domain

Jérôme Le Rousseau , Gilles Lebeau , Peppino Terpolilli , Emmanuel Trélat
Analysis & PDE, 2017, 10 (4), pp.983--1015
Journal articles hal-01342398v2
Image document

Optimal control of infinite-dimensional piecewise deterministic Markov processes and application to the control of neuronal dynamics via Optogenetics

Vincent Renault , Michèle Thieullen , Emmanuel Trélat
Networks and Heterogeneous Media, 2017, 12 (3), pp.417--459
Journal articles hal-01320498v1
Image document

Actuator design for parabolic distributed parameter systems with the moment method

Yannick Privat , Emmanuel Trélat , Enrique Zuazua
SIAM Journal on Control and Optimization, 2017, 55 (2), pp.1128--1152
Journal articles hal-01261810v3
Image document

Analytical Initialization of a Continuation-Based Indirect Method for Optimal Control of Endo-Atmospheric Launch Vehicle Systems

Riccardo Bonalli , Bruno Hérissé , Emmanuel Trélat
IFAC 2017, Jul 2017, Toulouse, France
Conference papers hal-01490440v1
Image document

Optimal shape and location of sensors for parabolic equations with random initial data

Yannick Privat , Emmanuel Trélat , Enrique Zuazua
Archive for Rational Mechanics and Analysis, 2015, 216 (3), pp.921--981
Journal articles hal-00965668v1
Image document

Etude mathématique et numérique de modèles issus du domaine biomédical

Muriel Boulakia
Equations aux dérivées partielles [math.AP]. UPMC, 2015
Habilitation à diriger des recherches tel-01241092v1
Image document

A Biological Model of Acupuncture and its Derived Mathematical Modeling and Simulations

Marc Thiriet , Yannick Deleuze , Tony W.H. Sheu
Communications in Computational Physics, 2015, 18 (4), pp.831-849. ⟨10.4208/cicp.121214.250515s⟩
Journal articles hal-01240291v1
Image document

The relativistic Burgers equation on a FLRW background and its finite volume approximation

Tuba Ceylan , Philippe G. LeFloch , Baver Okutmustur
Preprints, Working Papers, ... hal-01248494v1
Image document

Méthodes et méthodologie : de l'apprentissage universitaire

Claire David
Preprints, Working Papers, ... hal-01134066v6
Image document

Approximation of dynamic and quasi-static evolutions in elasto-plasticity by cap models

Jean-François Babadjian , Maria Giovanna Mora
Quarterly of Applied Mathematics, 2015, 73, pp.265-316
Journal articles hal-00796980v2
Image document

Certified Reduced Basis Methods for Parametrized Partial Differential Equations

Jan S. Hesthaven , Gianluigi Rozza , Benjamin Stamm
Springer International Publishing, 2015, SpringerBriefs in Mathematics, 978-3-319-22469-5. ⟨10.1007/978-3-319-22470-1⟩
Books hal-01223456v1
Image document

The Maxwell-Stefan diffusion limit for a kinetic model of mixtures

Laurent Boudin , Bérénice Grec , Francesco Salvarani
Acta Applicandae Mathematicae, 2015, 136 (1), pp.79-90. ⟨10.1007/s10440-014-9886-z⟩
Journal articles hal-00554744v2
Image document

Transition waves for Fisher-KPP equations with general time-heterogeneous and space-periodic coefficients

Grégoire Nadin , Luca Rossi
Preprints, Working Papers, ... hal-01134464v1
Image document

The turnpike property in finite-dimensional nonlinear optimal control

Emmanuel Trélat , Enrique Zuazua
Journal of Differential Equations, 2015, 258, pp.81--114
Journal articles hal-00946536v1
Image document

Minimum time control of the rocket attitude reorientation associated with orbit dynamics

Jiamin Zhu , Emmanuel Trélat , Max Cerf
SIAM Journal on Control and Optimization, 2016, 54 (1), pp.391-422. ⟨10.1137/15M1028716⟩
Journal articles hal-01170274v2
Image document

Homogenization via unfolding in periodic layer with contact

Georges Griso , Anastasia Migunova , Julia Orlik
Asymptotic Analysis, 2016, 99, pp.23-52. ⟨10.3233/ASY-161374⟩
Journal articles hal-01240008v1
Image document

Approximation of length minimization problems among compact connected sets

Matthieu Bonnivard , Antoine Lemenant , Filippo Santambrogio
SIAM Journal on Mathematical Analysis, 2015
Journal articles hal-00957105v1
Image document

Gauss-compatible Galerkin schemes for time-dependent Maxwell equations

Martin Campos Pinto , Eric Sonnendrücker
Mathematics of Computation, 2016, 85
Journal articles hal-00969326v2
Image document

Kolmogorov widths under holomorphic mappings

Albert Cohen , Ronald Devore
IMA Journal of Numerical Analysis, 2016, 36 (1), pp.1-12. ⟨10.1093/imanum/dru066⟩
Journal articles hal-01118847v2
Image document

Stability of global equilibrium for the multi-species Boltzmann equation in $L^\infty$ settings

Marc Briant
Discrete and Continuous Dynamical Systems - Series A, 2016, 36 (12), pp.6669 - 6688. ⟨10.3934/dcds.2016090⟩
Journal articles hal-01492053v1
Image document

The ε-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors

Alain Haraux , María Anguiano
Preprints, Working Papers, ... hal-01504881v1
Image document

A note on energy forms on fractal domains

Claire David
Preprints, Working Papers, ... hal-01508884v1
Image document

Mathematical Analysis and Calculation of Molecular Surfaces

Chaoyu Quan , Benjamin Stamm
Journal of Computational Physics, 2016, ⟨10.1016/⟩
Journal articles hal-01205580v2
Image document

Laplacian, on the Sierpinski tetrahedron

Nizare Riane , Claire David
Preprints, Working Papers, ... hal-01490872v1